Loading...
Loading...

Go to the content (press return)

A cyclic trigonometric inequality

Author
Diaz-Barrero, J.L.
Type of activity
Journal article
Journal
School science and mathematics [en lí­nia]
Date of publication
2018-10
Volume
118
Number
6
First page
271
Last page
271
DOI
https://doi.org/10.1111/ssm.12296 Open in new window
Repository
http://hdl.handle.net/2117/127320 Open in new window
URL
https://onlinelibrary.wiley.com/doi/abs/10.1111/ssm.12296 Open in new window
Abstract
This is the peer reviewed version of the following article: Diaz-Barrero, J.L. A cyclic trigonometric inequality. "School science and mathematics [en lí­nia]", Octubre 2018, vol. 118, núm. 6, p. 271, which has been published in final form at https://onlinelibrary.wiley.com/doi/abs/10.1111/ssm.12296. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Citation
Diaz-Barrero, J.L. A cyclic trigonometric inequality. "School science and mathematics [en lí­nia]", Octubre 2018, vol. 118, núm. 6, p. 271.
Group of research
COSDA-UPC - COmpositional and Spatial Data Analysis

Participants